Tornado, Adams
- When
- July 8, 2:57 PM MST
- Where
- Adams County, 1 mi S of Brighton
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.967, -104.817
A tornado touched down briefly but did no damage.
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jul 8, 1:15 PM MST, 1 hour 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 215 PM MDT FRI JUL 8 2005 .SHORT TERM...NO BIG CHANGES IN THE SHORT TERM. MDLS MAINTAIN AN UPPER LEVEL RIDGE OVER THE REGION THROUGH SATURDAY. INTERACTIVE SOUNDINGS INDICATE ENOUGH MOISTURE TO SUPPORT ISOLD THUNDERSTORMS THIS EVENING AND AGAIN ON SATURDAY WITH CAPES IN THE 1000-1400 J/KG RANGE....WITH THE MAIN SURFACE THETA-E RIDGE EAST OF THE CWFA. BEST POTENTIAL FOR THUNDERSTORMS PRODUCING WETTING RAINFALL WILL BE ALONG THE ERN BORDER. ELSEWHERE...THUNDERSTORMS WILL LIKELY BE HIGH BASED PRODUCING MORE WIND THAN ANY APPRECIABLE RAINFALL. .LONG TERM...SAT NGT-MON...AN UPR RDG WILL REMAIN ENTRENCHED OVR THE CNTRL RCKYS THRU PRD. FCST CAPES FM UPPER AIR SOUNDINGS ARE A MIXED BAG. CAPES ARE LESS THAN 150 J/KG IN MTNS THRU MON WITH A CAP AT H4 LVL ON SUN EVE AND MON AFTN. ON THE PLAINS...CAPES ARE MST FAVORABLE ALG THE URBAN CORRIDOR ON SAT EVE WHILE FARTHER E ON THE PLAINS CAPES ARE HIR BUT WITH CONSIDERABLE CIN. ON SUN AFTN AND EVE THE CAPES ARE LO OVR THE URBAN CORRIDOR AND IN THE 500-800J/KG RANGE FARTHER TO EAST OVR THE PLAINS WHERE THERE IS QUITE A BIT OF SHEAR. ON MON A WEAK SURGE OF HI PRES WILL MOVE S OVR THE PLAINS. CAPES ARE 400-700J/KG OVR THE URBAN CORRIDOR AND 1000-1500J/KG OVR THE PLAINS WITH GUD SHEAR. SO WILL KEEP ISOLD SHWRS AND TSTMS IN FCST DURING AFTN AND EVE ON EACH DAY. WILL GENLY GO SMIDGEN HIR THAN MOS TEMP GDNC ON SUN AND GENLY COMPROMISE WITH GDNC VALUES ON MON WITH SLGTLY COOLER AMS ON PLAINS. IN EXTENDED PRD...SUN-FRI...MDLS MAINTAIN UPR RDG OVR CNTRL RCKYS THRU PRD. THE AIR MASS WILL RMN RELATIVELY DRY AND SUBSIDENT BUT WILL KEEP A SLGT CHC OF LATE DAY TSTMS EACH DAY. TEMPS WILL CONT TO BE ABV SEASONAL NORMS AND WILL TWEAK MAX TEMPS UPWARD INTO MID 90S ON PLAINS THRU PRD. && .BOU...NONE. && COOPER/GARD...WFO BOULDER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1051 AM MDT FRI JUL 08 2005 COZ030>051-091200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1051 AM MDT FRI JUL 08 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA THROUGH TONIGHT AND KEEP HOT TEMPERATURES OVER NORTHEAST COLORADO. LINGERING MID LEVEL MOISTURE COMBINED WITH AFTERNOON HEATING WILL ALLOW FOR ISOLATED HIGH BASED THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING. THE THUNDERSTORMS WILL PRODUCE GUSTY WINDS BUT LIMITED RAINFALL OVER THE MOUNTAINS AND IN AND NEAR THE FOOTHILLS. ALONG THE EASTERN BORDER...DEEPER LOW LEVEL MOISTURE WILL EXIST WHICH MAY BE ENOUGH TO ALLOW A FEW STRONG THUNDERSTORMS. THE MAIN THREATS WILL BE SMALL HAIL...WIND GUSTS TO 50 MPH...AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. COOPER/GARD...WFO BOULDER
The Denver radar (KFTG), 31 km away, was scanning. The volume nearest the first event began at 21:56 UTC.
1 tornado. Local standard time, as filed.
A tornado touched down briefly but did no damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyThe tornado archive for Colorado, 2005Warnings in Colorado, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5466287.